# SDR QXEA2013120601533

- Difficulty date: December 6, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 23,741 hours, 24,071 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Selector Valve
- Part number: 6131001001
- Part serial: 0185
- Condition: Malfunctioned
- Location: Mlg Door
- Part time: 11,956 hours, 12,831 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALTERNATE GEAR EXTENSION DOOR WILL NOT OPEN ALL THE WAY ON GROUND DURING PRE-FLIGHT.  FERRIED AIRCRAFT FOR REPAIRS.  REPLACED SECONDARY MLG SELECTOR VALVE IAW AMM  29-21-06-000-801, 29-21-400-801 AND HS 29-0009, ALL CHECKS GOOD. ALTERNATE EXTENSION DOOR OPENS AND CLOSES FREELY AND OPENS "ALL THE WAY". RETURNED TO SERVICE.
